Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/21106
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDu, Yihongen
dc.contributor.authorWang, Mingxinen
dc.contributor.authorZhou, Maolinen
dc.date.accessioned2017-05-29T11:51:00Z
dc.date.issued2017en
dc.identifier.citationJournal de Mathematiques Pures et Appliquees, 107(3), p. 253-287en
dc.identifier.issn0021-7824en
dc.identifier.issn1776-3371en
dc.identifier.urihttps://hdl.handle.net/1959.11/21106en
dc.description.abstractWe determine the asymptotic spreading speed of an invasive species, which invades the territory of a native competitor, governed by a diffusive competition model with a free boundary in a spherically symmetric setting. This free boundary problem was studied recently in, but only rough bounds of the spreading speed were obtained there. We show in this paper that there exists an asymptotic spreading speed, which is determined by a certain traveling wave type system of one space dimension, called a semi-wave. This appears to be the first result that gives the precise asymptotic spreading speed for a two species system with free boundaries.en
dc.languageenen
dc.publisherElsevier Massonen
dc.relation.ispartofJournal de Mathematiques Pures et Appliqueesen
dc.titleSemi-wave and spreading speed for the diffusive competition model with a free boundaryen
dc.typeJournal Articleen
dc.identifier.doi10.1016/j.matpur.2016.06.005en
dc.subject.keywordsBiological Mathematicsen
dc.subject.keywordsPartial Differential Equationsen
local.contributor.firstnameYihongen
local.contributor.firstnameMingxinen
local.contributor.firstnameMaolinen
local.subject.for2008010202 Biological Mathematicsen
local.subject.for2008010110 Partial Differential Equationsen
local.subject.seo2008970101 Expanding Knowledge in the Mathematical Sciencesen
local.subject.seo2008970106 Expanding Knowledge in the Biological Sciencesen
local.subject.seo2008970105 Expanding Knowledge in the Environmental Sciencesen
local.profile.schoolSchool of Science and Technologyen
local.profile.schoolSchool of Science and Technologyen
local.profile.emailydu@une.edu.auen
local.profile.emailmzhou6@une.edu.auen
local.output.categoryC1en
local.record.placeauen
local.record.institutionUniversity of New Englanden
local.identifier.epublicationsrecordune-20170331-131251en
local.publisher.placeFranceen
local.format.startpage253en
local.format.endpage287en
local.peerreviewedYesen
local.identifier.volume107en
local.identifier.issue3en
local.contributor.lastnameDuen
local.contributor.lastnameWangen
local.contributor.lastnameZhouen
dc.identifier.staffune-id:yduen
dc.identifier.staffune-id:mzhou6en
local.profile.orcid0000-0002-1235-0636en
local.profile.roleauthoren
local.profile.roleauthoren
local.profile.roleauthoren
local.identifier.unepublicationidune:21299en
local.identifier.handlehttps://hdl.handle.net/1959.11/21106en
dc.identifier.academiclevelAcademicen
dc.identifier.academiclevelAcademicen
local.title.maintitleSemi-wave and spreading speed for the diffusive competition model with a free boundaryen
local.output.categorydescriptionC1 Refereed Article in a Scholarly Journalen
local.relation.grantdescriptionARC/DP150101867en
local.description.statisticsepubsVisitors: 58<br />Views: 153<br />Downloads: 0en
local.search.authorDu, Yihongen
local.search.authorWang, Mingxinen
local.search.authorZhou, Maolinen
local.uneassociationUnknownen
local.year.published2017en
Appears in Collections:Journal Article
Files in This Item:
2 files
File Description SizeFormat 
Show simple item record

SCOPUSTM   
Citations

16
checked on Nov 26, 2018

Page view(s)

166
checked on May 2, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.